# SDR DHL200070925C

- Difficulty date: July 8, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER, L/E FIN PANEL NR 9501, SEVERAL FASTENER HOLES ARE OVERSIZED.  INSTALLED DOUBLER PER SRM 51-10-2.  ALODINED AND PRIMED PER SRM 51-10-2.
